Pylenonephritis

  1. Hello Everyone! I am experiencing something strange, and need some advice please. I am an ICU nurse, and I work in a small unit, where one cannot miss work, even when really sick. So, I let a UTI go for way too long, which lead to pylenonephritis. I went to the ER where I work after it got to where I could not walk, sit, etc. Well, the doctor told me three days off work, Levaquin, Pyridum, and pain meds, or be placed in the hospital as an inpatient. Well, I returned to work, still sick, but better, only to be written up for missing three days, and was told that there is no excuse for missing work, even with a doctor's excuse, and that I had made it really hard on my unit trying to cover for my absence. Talk about crying. I really tried not to, but I have been so sick and tired that it really got to me. Well, past that. After a week on Levaquin, which I had never taken before, I started breaking out in a rash that started on my chest and stomach and has since traveled to different places. I started on Benadryl. It helps, but makes me really sleepy. But it is a week after coming off Levaquin, and I feel like the UTI is returning and the rash is still bad, do you guys think it is the Levaquin still causing rash after off it for a week, or do you think the pylenonephritis caused uremia or septicemia, thus causing the rash to develop. Don't know if I should return to doctor, especially with my understanding boss. HAHA! Thanks for the info.
    •  
  2. 1 Comments

  3. by   sirI
    Please contact your PCP today. And, if you are especially concerned, please go to the ED.

    We cannot possibly advise you in the way that you require.

    Again, please contact your PCP. We wish you good health and hope this resolves very soon.

close